The global Cauchy problem for a relativistic scalar field with power interaction
Bulletin de la Société Mathématique de France, Tome 91 (1963), pp. 129-135.
@article{BSMF_1963__91__129_0,
     author = {Segal, Irving},
     title = {The global {Cauchy} problem for a relativistic scalar field with power interaction},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {129--135},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {91},
     year = {1963},
     doi = {10.24033/bsmf.1593},
     zbl = {0178.45403},
     mrnumber = {27 #3928},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1593/}
}
TY  - JOUR
AU  - Segal, Irving
TI  - The global Cauchy problem for a relativistic scalar field with power interaction
JO  - Bulletin de la Société Mathématique de France
PY  - 1963
DA  - 1963///
SP  - 129
EP  - 135
VL  - 91
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1593/
UR  - https://zbmath.org/?q=an%3A0178.45403
UR  - https://www.ams.org/mathscinet-getitem?mr=27 #3928
UR  - https://doi.org/10.24033/bsmf.1593
DO  - 10.24033/bsmf.1593
LA  - en
ID  - BSMF_1963__91__129_0
ER  - 
Segal, I.E. The global Cauchy problem for a relativistic scalar field with power interaction. Bulletin de la Société Mathématique de France, Tome 91 (1963), pp. 129-135. doi : 10.24033/bsmf.1593. http://www.numdam.org/articles/10.24033/bsmf.1593/

Cité par Sources :